# SDR DALA2023111609463

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 27,807 hours, 10,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0065546) LAV E RED EEPLS LIGHT BROKEN. REMOVED, REPLACED AND OP TEST GOOD FOR THE LAV 'E' RED EEPLS LIGHT IAW DELTA ER/A 613652-14 AND B737 AMM 33-51-14.
